Alert archive / Pennsylvania / Wind Advisories in 2015

Wind Advisory 6, NWS Pittsburgh, PA

December 28, 2015Fayette County, Westmoreland County, Pennsylvania; Preston County, Tucker County, West Virginia

NWS Pittsburgh, PA issued this wind advisory at Dec 28, 2015, 3:10 AM EST for Fayette County, Westmoreland County, Pennsylvania; Preston County, Tucker County, West Virginia. It took effect at Dec 28, 2015, 7:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2015, 3:10 AM EST (08:10 UTC)
In effect from
Dec 28, 2015, 7:00 PM EST
Expired
Dec 29, 2015, 4:18 AM EST
In force
9 hr
Issued by
NWS Pittsburgh, PA

Counties Fayette County, PA, Westmoreland County, PA, Preston County, WV, Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 107 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 8.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WWUS71 KPBZ 280810
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
310 AM EST MON DEC 28 2015


PAZ023-073-075-281615-
/O.NEW.KPBZ.WI.Y.0006.151229T0000Z-151229T1100Z/
INDIANA-WESTMORELAND-FAYETTE-
INCLUDING THE CITIES OF...INDIANA...GREENSBURG...LATROBE...
UNIONTOWN
310 AM EST MON DEC 28 2015

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST
TUESDAY.

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* PERIOD OF STRONGEST WINDS...10 PM MONDAY TO 3 AM TUESDAY.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE EXPECTED.
  SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE HIGHEST GUSTS.
  TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
347 
WWUS71 KPBZ 281603
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1103 AM EST MON DEC 28 2015

PAZ023-073-075-290015-
/O.CON.KPBZ.WI.Y.0006.151229T0000Z-151229T1100Z/
INDIANA-WESTMORELAND-FAYETTE-
INCLUDING THE CITIES OF...INDIANA...GREENSBURG...LATROBE...
UNIONTOWN
1103 AM EST MON DEC 28 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
EST TUESDAY...

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* PERIOD OF STRONGEST WINDS...10 PM MONDAY TO 3 AM TUESDAY.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

34
310 
WWUS71 KPBZ 282237
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
537 PM EST MON DEC 28 2015

PAZ023-073-075-290645-
/O.CON.KPBZ.WI.Y.0006.151229T0000Z-151229T1100Z/
INDIANA-WESTMORELAND-FAYETTE-
INCLUDING THE CITIES OF...INDIANA...GREENSBURG...LATROBE...
UNIONTOWN
537 PM EST MON DEC 28 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* PERIOD OF STRONGEST WINDS...10 PM MONDAY TO 3 AM TUESDAY.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
748 
WWUS71 KPBZ 290139
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
839 PM EST MON DEC 28 2015

MDZ001-PAZ074-076-WVZ511>514-290945-
/O.EXA.KPBZ.WI.Y.0006.000000T0000Z-151229T1100Z/
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...LIGONIER...DONEGAL...
CHAMPION...OHIOPYLE...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
839 PM EST MON DEC 28 2015

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY.

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* PERIOD OF STRONGEST WINDS...10 PM MONDAY TO 3 AM TUESDAY.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PAZ023-073-075-290945-
/O.CON.KPBZ.WI.Y.0006.000000T0000Z-151229T1100Z/
INDIANA-WESTMORELAND-FAYETTE-
INCLUDING THE CITIES OF...INDIANA...GREENSBURG...LATROBE...
UNIONTOWN
839 PM EST MON DEC 28 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* PERIOD OF STRONGEST WINDS...10 PM MONDAY TO 3 AM TUESDAY.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE CAN BE 
  EXPECTED. SOME MINOR PROPERTY DAMAGE IS POSSIBLE IN THE 
  HIGHEST GUSTS. TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
763 
WWUS71 KPBZ 290918
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
418 AM EST TUE DEC 29 2015


MDZ001-PAZ023-073>076-WVZ511>514-291030-
/O.CAN.KPBZ.WI.Y.0006.000000T0000Z-151229T1100Z/
GARRETT-INDIANA-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-PRESTON-EASTERN PRESTON-WESTERN TUCKER-
EASTERN TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...INDIANA...GREENSBURG...
LATROBE...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...OHIOPYLE...
KINGWOOD...BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...
PARSONS...HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...
CANAAN VALLEY
418 AM EST TUE DEC 29 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY.

THE STRONGEST WINDS HAVE SHIFTED EASTWARD. STRONGER GUSTS ARE
POSSIBLE TODAY...BUT WILL REMAIN BELOW ADVISORY LEVELS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Dec 28, 1:47 AM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Dec 28, 1:47 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
147 AM EST MON DEC 28 2015

.SYNOPSIS...
UNSETTLED WEATHER INTO MID-WEEK WILL BE FOLLOWED BY SEASONABLY-
COLD AIR LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
COLD FRONT WILL CROSS THE SOUTHEAST RIDGES BY 00Z WITH RAIN
DIMINISHING NORTH TO SOUTH EARLY TONIGHT. FRONT WILL STALL SOUTH
OF THE REGION OVERNIGHT WITH RAIN CONTINUING TO LINGER IN THE
SOUTHEAST RIDGES AND SOUTH OF I-70 INTO THE EARLY MORNING HOURS.
GOOD PUNCH OF COLDER AND DRIER AIR WILL WORK SOUTH TONIGHT.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
AS LARGE AREA OF LOW PRESSURE MOVES TOWARD CHICAGO MONDAY AND
MONDAY NIGHT FRONT WILL BE BROUGHT BACK NORTH WITH DEEP MOISTURE
BEING BROUGHT BACK NORTH OVER COLDER AIR. THIS WILL ALLOW FOR
MIXED SLEET AND FREEZING RAIN LATE AFTERNOON AND EVENING ACROSS
THE NORTHEAST PORTIONS OF THE I-80 CORRIDOR AND ALSO WHERE COLD
AIR CAN BE TRAPPED IN THE VALLEY OF GARRET COUNTY. WENT WITH A
FREEZING RAIN ADVISORY THESE AREAS UNTIL WARMER AIR CAN BE
BROUGHT IN AFTER MIDNIGHT. ELSEWHERE RAIN WILL OVERSPREAD THE
AREA AS THE DAY PROGRESSES...MIXED WITH A BIT OF SLEET NORTH OF
PITTSBURGH AT THE START.

OTHER CONCERN WILL BE GUSTY SOUTHEAST WINDS IN THE LAUREL RIDGES.
THINK GUSTS TO 35 MPH WILL BE COMMON AS PRESSURE GRADIENT
TIGHTENS WITH PERPENDICULAR FLOW TO RIDGES. FOR NOW THINK SPEEDS
WILL REMAIN BELOW ADVISORY CRITERIA.

TEMPERATURES WILL BE RISING ESPECIALLY AFTER MIDNIGHT MONDAY NIGHT
WITH ANOTHER MILD DAY TUESDAY AS AN OCCLUDED FRONT PUSHES EAST.
SHOWERS WILL DIMINISH WEST TO EAST TUESDAY AS FRONT EXITS.

DRY TUESDAY NIGHT WITH CONTINUED ABOVE AVERAGE TEMPERATURES.

SHOWERS WILL THEN BE ON THE INCREASE WEDNESDAY AS A COLD FRONT
APPROACHES WITH A SHORTWAVE MOVING TO THE MID ATLANTIC STATES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
BROAD TROUGHING ACROSS THE CONUS WILL RETURN NEAR-SEASONABLE
TEMPERATURES AND CHANCES FOR SNOW SHOWERS THURSDAY THROUGH SATURDAY
AS SEVERAL SHORTWAVES CROSS. WITH PATTERN MORE FAVORABLE FOR LAKE
ENHANCED SNOW THAN WIDESPREAD PRECIP...MAINTAINED CHANCE POPS NORTH
OF I-80 AND IN THE HIGHER TERRAIN TO THE EAST...PER THE LATEST MODEL
BLEND.

TEMPERATURES WILL FEEL COLD...BUT WILL ACTUALLY BE CLOSE TO CLIMO
THROUGH THE PERIOD.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
LIGHT NELY WIND IN THE WAKE OF A COLD FRONT WILL VEER TO ESELY
THROUGH THE DAY AS A VERY STRONG SYSTEM FROM THE PLAINS MOVES NEWD
TOWARD THE GREAT LAKES REGION. CURRENT 1.5-2.0 KFT CIGS WILL
BECOME SCATTERED AS THE DRY COLD AIR DOMINATES AND FLOW ACQUIRES
DOWNSLOPE COMPONENT ALONG THE MOUNTAINS.

POTENT WARM AIR ADVECTION WILL OCCUR IN ADVANCE OF THE MIDWEST
STORM SYSTEM...SUPPORTING AN INCREASE IN SHOWERS BY MID-DAY IN
ERN OH AND INTO WRN PA BY LATE TODAY. ONCE SHOWERS DEVELOP...A
CLOUD DECK 1.0-1.5 KFT IS EXPECTED TO RETURN AND PERSIST THROUGH
THE REMAINDER OF THE PD.

TIMING OF PRECIPITATION ONSET IS A BIG QUESTION TODAY...WITH SOME
INDICATIONS THAT ONSET IN WRN PA MAY BE SLOWER THAN PREVIOUSLY
FORECASTED. THIS FORECAST TRENDED A FEW HOURS SLOWER WITH ONSET OF
SHOWERS. WITH PERSISTENT SELY FLOW...VALLEYS WILL BE HARD TO SCOUR
OF COLD AIR...WHICH IS EXPECTED TO LEAD TO A PERIOD OF LIGHT
FREEZING RAIN OR SLEET IN SHELTERED VALLEYS AND NEAR KDUJ LATE
THIS AFTERNOON.

IN ADDITION...THE STRONG WARM ADVECTION /AIDED OVERNIGHT BY THE
LOW-LEVEL JET/ WILL SUPPORT MODEST ELEVATED INSTABILITY THAT MAY
YIELD A PERIOD OF HEAVIER RAIN/DEEPER CONVECTION. MODEL FORECAST
SOUNDINGS SHOW A BRIEF MAUL STRUCTURE THAT IS QUICKLY ERADICATED
VIA CONVECTIVE OVERTURNING. TSRA WAS NOT INCLUDED IN THE TAFS ATTM
HAVING SEVERAL ADDITIONAL CONSIDERATIONS TO EVALUATE...BUT
OVERNIGHT TS IS NOT OUT OF THE QUESTION.

ALTHOUGH WIND WILL BE GUSTY IN GENERAL AMID THE STRONG PRESSURE
GRADIENT...ALSO BEING MONITORED IS THE POSSIBILITY OF MOUNTAIN
WAVES THAT COULD AFFECT EASTERN TERMINALS. AS FLOW BECOMES SELY
MON EVENING...THE COMBINATION OF A FAVORABLE WIND DIRECTION AND
INVERSION NEAR RIDGETOP MAY SUPPORT WAVE DEVELOPMENT AND THE
POTENTIAL FOR STRONG DOWNSLOPING WIND. THIS POSSIBILITY IS BEING
MONITORED...AND FOR THE MOMENT HAS BEEN REFLECTED BY AN INCREASE
IN WIND SPEED AND GUST AT KLBE OVERNIGHT.

.OUTLOOK.../TUESDAY THROUGH FRIDAY/...
ANY PRECIPITATION LINGERING TUE MORNING WILL DIMINISH DURING THE
DAY AS SHORTWAVE RIDGING BUILDS. RESTRICTIONS WILL BE POSSIBLE
WED AS ANOTHER WAVE APPROACHES AND BROAD COVERAGE OF SHOWERS
DEVELOPS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FREEZING RAIN ADVISORY FROM 5 PM THIS AFTERNOON TO MIDNIGHT
     EST TONIGHT FOR MDZ001.
OH...NONE.
PA...FREEZING RAIN ADVISORY FROM 5 PM THIS AFTERNOON TO MIDNIGHT
     EST TONIGHT FOR PAZ008-009-015-016-074-076.
WV...NONE.

&&

UPDATE...KRAMAR
Hazardous weather outlook, Dec 27, 2:58 PM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
258 PM EST SUN DEC 27 2015

OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-031-
073-075-WVZ001>004-012-021-509>514-282000-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-LAWRENCE-BUTLER-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
258 PM EST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA...NORTHERN PANHANDLE OF WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ008-009-015-016-074-076-282000-
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-WESTMORELAND RIDGES-
FAYETTE RIDGES-
258 PM EST SUN DEC 27 2015

...FREEZING RAIN ADVISORY IN EFFECT FROM 5 PM MONDAY TO MIDNIGHT EST
MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 8:39 PM ESTRiver Flood AdvisoryPBZAllegheny36 hr

Nearby

Wind Advisories in Pennsylvania, 2015Wind Advisories in West Virginia, 2015Wind Advisories in Maryland, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.